The quasi-sure ratio ergodic theorem
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 3, p. 385-405
@article{AIHPB_1998__34_3_385_0,
     author = {Fitzsimmons, Patrick J.},
     title = {The quasi-sure ratio ergodic theorem},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {3},
     year = {1998},
     pages = {385-405},
     zbl = {0909.60055},
     mrnumber = {1625863},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_3_385_0}
}
Fitzsimmons, P. J. The quasi-sure ratio ergodic theorem. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 3, pp. 385-405. http://www.numdam.org/item/AIHPB_1998__34_3_385_0/

[1] H. Airault and H. Föllmer, Relative densities of semimartingales, Invent. Math., Vol. 27, 1974, pp. 299-327. | MR 365724 | Zbl 0281.60053

[2] M.A. Akcoglu, An ergodic lemma, Proc. Amer. Math. Soc., Vol. 16, 1965, pp. 388-392. | MR 179325 | Zbl 0134.12103

[3] M.A. Akcoglu and J. Cunsolo, An ergodic theorem for semigroups, Proc. Amer. Math. Soc., Vol. 24, 1970, pp. 161-170. | MR 248326 | Zbl 0187.06803

[4] J. Azéma, M. Duflo and D. Revuz, Théorèmes limites pour les processus de Markov récurrents, C. R. Acad. Sci. Paris, Sér. A-B, Vol. 265, 1967, pp. A856-A858. | MR 230369 | Zbl 0182.51202

[5] J. Azéma, M. Kaplan-Duflo and D. Revuz, Mesure invariante sur les classes récurrentes des processus de Markov, Z. Wahrsch. verw. Geb., Vol. 8, 1967, pp. 157-181. | MR 222955 | Zbl 0178.20302

[6] R.M. Blumenthal and R.K. Getoor, Markov Processes and Potential Theory, Academic Press, New York, 1968. | MR 264757 | Zbl 0169.49204

[7] R.M. Blumenthal, A decomposition of excessive measures, In Seminar on Stochastic Processes, 1985, Birkhäuser, Boston, 1986, pp. 1-8. | MR 896732 | Zbl 0602.60061

[8] A. Brunel, Sur un lemme ergodique voisin du lemme de E. Hopf, et sur une de ses applications, C. R. Acad. Sci. Paris, Vol. 256, 1963, pp. 5481-5484. | MR 152633 | Zbl 0117.10402

[9] R.V. Chacon and D.S. Ornstein, A general ergodic theorem, Ill. J. Math., Vol. 4, 1960, pp. 153-160. | MR 110954 | Zbl 0134.12102

[10] R.V. Chacon, Identification of the limit of operator averages, J. Math. Mech., Vol. 11, 1962, pp. 961-968. | MR 145352 | Zbl 0139.34701

[11] C. Dellacherie and P.-A. Meyer, Probabilités et Potentiel, A, Ch. XII à XVI, Hermann, Paris, 1987. | MR 488194

[12] Ju.V. Direev, An ergodic theorem for additive functionals, Theor. Prob. Appl., Vol. 25, 1980, pp. 614-617. | MR 582595 | Zbl 0462.60075

[13] E.B. Dynkin, Optimal choice of the stopping moment of a Markov process, (Russian) Dokl. Akad. Nauk SSSR, Vol. 150, 1963, pp. 238-240. Translated in Sov. Math., Vol. 4, 1963, pp. 627-629. | MR 154329 | Zbl 0242.60018

[14] D.A. Edwards, On potentials and general ergodic theorems for resolvents, Z. Wahrsch. verw. Geb., Vol. 20, 1971, pp. 1-8. | MR 306446 | Zbl 0214.07202

[15] N. El KAROUI, Les aspects probabilistes du contrôle stochastique, In: Ecole d'été de probabilités de St. Flour IX. Lecture Notes in Math., Vol. 876, Springer-Verlag, Berlin, 1981, pp. 74-239. | MR 637471 | Zbl 0472.60002

[16] D. Feyel, Théorèmes de convergence presque-sûre. Existence de semi-groupes, Adv. Math., Vol. 43, 1979, pp. 145-162. | MR 549782 | Zbl 0425.60005

[17] P.J. Fitzsimmons, Markov processes and nonsymmetric Dirichlet forms without regularity, J. Funct. Anal., Vol. 85, 1989, pp. 287-306. | MR 1012207 | Zbl 0686.60077

[18] P.J. Fitzsimmons and R.K. Getoor, Smooth measures and continuous additive functionals of right Markov processes, In Itô's Stochastic Calculus and Probability Theory, N. Ikeda, S. Watanabe, M. Fukushima, H. Kunita (Eds.), Springer, Tokyo, 1996, pp. 31-49. | MR 1439516 | Zbl 0866.60063

[19] P.J. Fitzsimmons and B. Maisonneuve, Excessive measures and Markov processes with random birth and death, Probab. Th. Rel. Fields, Vol. 72, 1986, pp. 319-336. | MR 843498 | Zbl 0584.60085

[20] M. Fukushima, Almost polar sets and an ergodic theorem, J. Math. Soc. Japan, Vol. 26, 1974, pp. 17-32. | MR 350871 | Zbl 0266.60057

[21] M. Fukushima, Y. Oshima and M. Takeda, Dirichlet Forms and Markov Processes, De Gruyter, Berlin-New York, 1994. | MR 1303354 | Zbl 0838.31001

[22] R.K. Getoor and M.J. Sharpe, Naturality, standardness, and weak duality for Markov processes, Z. Wahrsch. verw. Geb., Vol. 67, 1984, pp. 1-62. | MR 756804 | Zbl 0553.60070

[23] R.K. Getoor, Markov processes: Ray processes and right processes, Lecture Notes in Math., Vol. 440, Springer-Verlag, Berlin-New York, 1975. | MR 405598 | Zbl 0299.60051

[24] R.K. Getoor, Excessive Measures, Birkhäuser, Boston, 1990. | MR 1093669 | Zbl 0982.31500

[25] B. Maisonneuve, Exit systems, Ann. Prob., Vol. 3, 1975, pp. 399-411. | MR 400417 | Zbl 0311.60047

[26] M. Métivier, Théorèmes limite quotient pour chaînes de Markov récurrentes au sens de Harris, Ann. Inst. H. Poincaré, Sect. B, Vol. 8, 1972, pp. 93-105. | Numdam | MR 305483 | Zbl 0271.60069

[27] P.-A. Meyer, Théorie ergodique et potentiels. Identification de la limite, Ann. Inst. Fourier (Grenoble), Vol. 15, 1965, pp. 97-102. | Numdam | MR 200414 | Zbl 0134.32403

[28] P.-A. Meyer, Le schema de remplissage en temps continu, d'aprés H. ROST, In Séminaire de Probabilités, VI, Lecture Notes in Math., Vol. 258, Springer, Berlin, 1972, pp. 130-150. | Numdam | MR 402946 | Zbl 0231.60062

[29] G. Mokobodzki, Densité relative de deux potentiels comparable, In Séminaire de Probabilité IV, Lecture Notes in Math., Vol. 124, Springer, Berlin-Heidelberg- New York, 1970, pp. 170-195. | Numdam | MR 294679 | Zbl 0218.31014

[30] G. Mokobodzki, Maximal inequalities and potential theory, In Potential Theory (Proc. Int. Conf. Pot. Theory, Nagoya (Japan), August 30-September 4, 1990), Springer, 1992, pp. 65-73. | MR 1167223 | Zbl 0788.31007

[31] M. Motoo, Representations of a certain class of excessive functions and a generator of Markov processes, Sci. Papers Coll. Gen. Educ., Univ. Tokyo, Vol. 12, 1962, pp. 143-159. | MR 149558 | Zbl 0109.11701

[32] J. Neveu, Potentiel Markovien recurrent des chaînes de Harris, Ann. Inst. Fourier (Grenoble), Vol. 22, 1972, pp. 85-130. | Numdam | MR 380992 | Zbl 0226.60084

[33] J. Neveu, Une généralisation d'un théorème limite-quotient, Transactions of the Sixth Prague Conference on Information Theory, Statistical Decision Functions, Random Processes, Academia, Prague, 1973, pp. 675-682. | MR 350859 | Zbl 0284.60063

[34] J. Neveu, The filling scheme and the CHACON-ORNSTEIN theorem, Israel J. Math., Vol. 33, 1979, pp. 368-377. | MR 571539 | Zbl 0428.28011

[35] S. Orey, Lecture Notes on Limit Theorems for Markov Chain Transition Probabilities, Van Nostrand-Reinhold, London, 1971. | MR 324774 | Zbl 0295.60054

[36] S.C. Port and C.J. Stone, Infinitely divisible processes and their potential theory, I, Ann. Inst. Fourier (Grenoble), Vol. 21, 1971, pp. 157-275. | Numdam | MR 346919 | Zbl 0195.47601

[37] H. Rost, Stopping distributions of a Markov process, Invent. Math., Vol. 14, 1971, pp. 1-16. | MR 346920 | Zbl 0225.60025

[38] M.J. Sharpe, General Theory of Markov Processes, Academic Press, San Diego, 1988. | MR 958914 | Zbl 0649.60079

[39] M.G. Shur, An ergodic theorem for Markov processes, I, Theor. Prob. Appl., Vol. 21, 1976, pp. 400-406. | Zbl 0367.60086

[40] M.G. Shur, An ergodic theorem for Markov processes, II, Theor. Prob. Appl., Vol. 22, 1977, pp. 692-707. | Zbl 0395.60065